# SDR CALA2024123001695

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 60,762 hours, 19,384 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA AT 1L REPORTED SLIDE LT AT 1R FLICKERED BEFORE CABIN SMOKE CREW REPORTED MID CABIN FILLED WITH SIGNIFICANT SMOKE DURING DECENT AT APPX ALTITUDE OF 4000 FT. DISSIPATED ONCE ON THE GROUND. SMOKE QUESTIONAIRE COMPLETED BY CREW ATTACHED.  PERFORMED INTERIOR LIGHTS TEST REF AMM TASK 33-21-00-715-016 ALL FUNCTION NORMAL, PERFORMED AIR COND PACK OPERATION WITH APU REF TASK 21-00-00-862-001, OPS NORMAL, NO ODORS .PERFORMED RECIRC  OPS CHECK REF TASK 21-25-00-005-040, OPS NORMAL. DID NOT FIND ANY GALLEY POWER BREAKERS POPPED, NO LIGHTING BREAKERS POPPED,RAN BOTH ENGINES AT IDLE 20 MIN WITH PACKS ON. REF TASK 71-00-00-795-032-R03, OPS NORMAL, NO ODOR OR SMOKE NOTED
